# SDR IU6R163738

- Difficulty date: October 1, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 1,386 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HOUSING.  WEAK HOUSING, MAKE STRONGER HOUSING.
